I wanted to reduce my dosage of Esteogel to perhaps wean off if the menopause symptom s did not surface. I was using one pump daily as well as 100 mg of Prometrium for 10 days at the end of the cycle.
The leaflet suggests only using Estrogel from day 1-21 so I thought I would try that as a way of reducing my dose.
While I usually had light spotting while coming to the end of the Prometrium cycle I find I have had a bit of spotting daily for the 23 days of my current cycle.Do you feel this is the result of lowering the estrogel dose?
I was going to go through one cycle to see if it corrects itself before I go see my doctor.
Thank you for your help.
When changing doses of a hormone (estrogen, progesterone, but even thyroid), periods could become irregular. On "lower doses" of hormones, you can also have breakthrough bleeding.
Perhaps the quickest way to easily identify whether irregular bleeding and other menopause type symptoms (hot flashes, night sweats, mood swings) will go (and stay) away is to stop cold turkey. If you don't have them, nor do you get "hormone insufficiency symptoms" such as dryness (vaginal dryness, mouth dryness, dry eyes, dry skin), insomnia, anxiety, or low libido, then you are okay without hormone replacement therapy. If symptoms get oppressive, you have a "clean slate" to know what to do next.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.